Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during primary cataract surgery the light adjustable lens (lal, sn (b)(6), +20.5d) was implanted backwards.The surgeon was able to flip the lal to the correct orientation.After flipping the lal, a capsule tear was observed when the surgeon noted that the lens was tilting inferiorly.An anterior vitrectomy was performed, and the lens was successfully placed in the sulcus.